# SDR FDEA201010023887

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LOBE- AVIONICS COMPT FWD OF NWW- FRAME 231.25 HAS DOOR LOCK PIN IMPACT   DAMAGE AT BL "0", ALSO DOOR LOCK FITTING ATTACHED TO FRAME DAMAGED. REPAIRED FRAME 231.25 BL "0" AT AVIONCS COMPT FWD OF NWW IAW EA F-5310-141195,   FUSELAGE STA 231.25, LOWER LOBE FRAME INNER CHORD DAMAGE AT BL 0.  CATEGORY " A ",   MAJOR REPAIR.,
